# SDR AALA20001112

- Difficulty date: July 4, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1126 - AFTER TAKEOFF, NOSE WHEEL FAILED TO RETRACT.  RECYCLED DOWN THEN UP, RETRACTED NORMAL, CONTINUED AND LANDED DFW WITHOUT INCIDENT.  GREASED GEAR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.   (X)
